Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 88, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 21, 2011, 10:45 PM EDT. It took effect at Aug 22, 2011, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2011, 10:45 PM EDT (02:45 UTC)
- In effect from
- Aug 22, 2011, 12:00 AM EDT
- Expired
- Aug 22, 2011, 10:15 AM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
874 WHUS71 KBOX 220245 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1045 PM EDT SUN AUG 21 2011 ANZ254>256-221045- /O.CAN.KBOX.SC.Y.0087.000000T0000Z-110822T2300Z/ /O.NEW.KBOX.SC.Y.0088.110822T0400Z-110822T2000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1045 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-220345- /O.CAN.KBOX.SC.Y.0087.000000T0000Z-110822T1600Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1045 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS WILL REMAIN BELOW 5 FEET OVERNIGHT. $$ ANZ250-220345- /O.CAN.KBOX.SC.Y.0087.110822T0500Z-110822T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1045 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS WILL REMAIN BELOW 5 FEET OVERNIGHT. $$
2 follow-up statements
269 WHUS71 KBOX 220823 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EDT MON AUG 22 2011 ANZ254>256-221630- /O.EXT.KBOX.SC.Y.0088.000000T0000Z-110822T1800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 423 AM EDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHUS71 KBOX 221415 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1015 AM EDT MON AUG 22 2011 ANZ254>256-221515- /O.CAN.KBOX.SC.Y.0088.000000T0000Z-110822T1800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1015 AM EDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA AND ARE EXPECTED TO CONTINUE TO DIMINISH...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ RLG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 21, 9:57 PM EDT, 48 minutes earlier.
Area forecast discussion, Aug 21, 9:57 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 957 PM EDT SUN AUG 21 2011 .SYNOPSIS... A COLD FRONT ENTERING WESTERN NEW ENGLAND WILL CROSS THE REGION OVERNIGHT AND MOVE OFFSHORE BY MORNING. HIGH PRESSURE FROM THE NORTHERN PLAINS THEN MOVES IN WITH DRY WEATHER THROUGH MIDWEEK. ANOTHER FRONT MAY APPROACH LATE THIS WEEK WITH A CHANCE FOR MORE UNSETTLED WEATHER. && .NEAR TERM /THROUGH MONDAY/... RADAR SHOWS TWO AREAS OF SHOWERS/TSTM OVER THE REGION. ONE IS OVER SOUTHERN NH/NORTHERN MASS...THE SECOND IA R OVER CT AND RI. STILL SOME SHOWERS HANGING BACK OVER EASTERN NY...AND THESE MAY MOVE ACRSS MASS AND NH LATE AT NIGHT. WE BUMPED FORWARD THE TIMING OF POPS OVERNIGHT. BUT OVERALL THE FORECAST REMAINS SIMILAR TO PREVIOUS ISSUES. STILL A CONCERN FOR HEAVY DOWNPOURS WITH PRECIP WATER VALUES NEAR 1.9 INCHES. && .SHORT TERM /MONDAY NIGHT/... MONDAY... COLD FRONT MOVES OFF THE EAST COAST AS AROUND 12Z WITH DRIER AIR MOVING IN FROM WEST TO EAST. GENERALLY CLEARING SKIES ACROSS THE AREA THOUGH MAY SEE SOME DIURNAL CUMULUS CLOUDS IN THE AFTERNOON AND EVENING. TEMPS AT 850 MB WILL BE 9-12C...WHICH MIXED WOULD PRODUCE MAX TEMPS IN THE UPPER 70S AND LOWER 80S. MONDAY NIGHT...HIGH PRESSURE BUILDS INTO THE REGION WITH DRIER AND COOLER AIR PUSHING INTO THE AREA. GOOD RADIATIONAL COOLING EXPECTED OVERNIGHT WITH FEW CLOUDS IF ANY AND LIGHT WINDS. DEWPOINTS IN THE UPPER 40S TO LOW 50S WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 40S ACROSS THE NORTHWEST AND LOW TO MID 50S ELSEWHERE. && .LONG TERM /TUESDAY THROUGH SUNDAY/... DID NOT SPEND A LOT OF TIME ON THIS PORTION OF THE FORECAST WITH CONVECTION DEVELOPING ACROSS PORTIONS OF SOUTHERN NEW ENGLAND. USED THE LATEST GUIDANCE FROM HPC TO TREND THIS PORTION OF THE FORECAST. TUESDAY AND TUESDAY NIGHT... UPPER TROF PIVOTS EAST OFF THE ATLANTIC COAST DURING TUESDAY... WHILE SURFACE HIGH PRESSURE MOVES TO AND EVENTUALLY OFF THE MID ATLANTIC COASTLINE. FEW CLOUDS EXPECTED DURING THIS PERIOD. HIGHS MAINLY 75 TO 80...TUESDAY NIGHT GOOD RADIATIONAL COOLING BRINGS A SECOND NIGHT OF BELOW NORMAL LOWS...MAINLY AROUND 50 TO THE UPPER 50S. WEDNESDAY AND WEDNESDAY NIGHT... GETTING INTO RETURN FLOW AS HIGH PRESSURE MOVES FURTHER OFFSHORE...WITH INCREASING SOUTHERLY FLOW. EXPECT A GRADUAL INCREASE IN HUMIDITY WITH TEMPS CLOSE TO SEASONABLE. COULD SEE SOME INCREASE IN CLOUDS...BUT PRECIP SHOULD GENERALLY HOLD OFF UNTIL APPROACHING COLD FRONT GETS CLOSER TO OUR AREA. CONTINUED SLIGHT CHANCE POPS WESTERN ZONES LATE WED NIGHT. THURSDAY... THU SHOULD BE HUMID WITH A COLD FRONT APPROACHING FROM THE WEST...MOVING INTO OR INTO WESTERN FRINGES OF SOUTHERN NEW ENGLAND. POTENTIAL FOR SHOWERS AND THUNDERSTORMS IN SOUTHERN NEW ENGLAND AHEAD OF AND ALONG THIS FRONT...ATTM WILL GO WITH CHANCE POPS. CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THU NIGHT AS COLD FRONT TRACKS THROUGH THE FORECAST AREA. FRIDAY... COLD FRONT SHOULD SLIDE OFFSHORE WITH HIGH PRESSURE REPLACING IT OVER OUR AREA. LOWER CONFIDENCE IN THIS TIMEFRAME AS PREVIOUS MODEL RUNS HAD FRONT STILL OVER THE AREA. FOR THIS PACKAGE...KEPT SLIGHT CHANCE POPS IN THE MORNING BUT THEN DRY. SATURDAY... SATURDAY SHOULD BE QUIET WITH HIGH PRESSURE ACROSS THE REGION. HOWEVER...MODELS DIFFER IN SOLUTIONS AND CONFIDENCE IS LOW. SOME INCREASE IN MOISTURE EXPECTED INTO SAT NIGHT...BUT WHETHER IT IS TROPICAL IN NATURE OR NOT IS STILL YET TO BE DETERMINED. SUNDAY... EVEN MORE UNCERTAIN IS THE FORECAST FOR NEXT SUNDAY. POSSIBILITY FOR A TROPICAL PLUME OF MOISTURE WHICH COULD LEAD TO PERIODS OF HEAVY RAINFALL. STILL WAY TO EARLY TO GET INTO MORE DETAILS THAN THAT. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT TONIGHT...MODERATE CONFIDENCE. A COLD FRONT WILL MOVE ACROSS NEW ENGLAND OVERNIGHT. AREAS OF MVFR-IFR LIKELY IN SHOWERS AND TSTMS THROUGH 06Z...WITH THE POTENTIAL FOR HEAVY DOWNPOURS AND WIND GUSTS UP TO 40 KNOTS AT MOST LOCATIONS. WINDS WILL SHIFT TO WEST- NORTHWEST AFTER THE FRONT MOVES THROUGH...WITH ANY IFR/MVFR CONDITIONS IMPROVING TO VFR ESPECIALLY IN THE CT VALLEY AND VICINITY. MONDAY...HIGH CONFIDENCE. COLD FRONT MOVES OFFSHORE WITH VFR IN CLEARING SKIES ALL AREAS. CLOUDS MAY REDEVELOP IN THE AFTERNOON BUT CONDITIONS SHOULD REMAIN VFR. MONDAY NIGHT...HIGH CONFIDENCE. VFR. KBOS TERMINAL...HIGH CONFIDENCE IN TAF CONDITIONS. MODERATE CONFIDENCE IN TIMING. OUTLOOK...TUESDAY THROUGH FRIDAY... TUESDAY AND WEDNESDAY...MODERATE TO HIGH CONFIDENCE FOR VFR CONDITIONS. && .MARINE... EXPECT S-SW WINDS GUSTING UP TO 20 KT WITH SEAS BUILDING UP TO 5 FT ON THE OUTER WATERS. SHOWERS AND TSTMS ARE LIKELY TONIGHT WITH LOCALLY ROUGH SEAS POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE NIGHT FOR THESE ZONES. MONDAY...WINDS SHIFT TO W-NW AS COLD FRONT CLEARS THE WATERS. EXPECT SEAS STARTING AROUND 5 FT ON THE OUTER AND SOUTHERN WATERS...THEN DIMINISHING THROUGH THE DAY. THESE SEAS WILL LINGER LONGEST SOUTH OF NANTUCKET. MONDAY NIGHT...WINDS AND SEAS REMAIN BELOW SMALL CRAFT CRITERIA. OUTLOOK...TUESDAY THROUGH FRIDAY... TUESDAY THROUGH WEDNESDAY...HIGH PRESSURE. WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. THURSDAY AND THURSDAY NIGHT...THERE IS A CHANCE FOR SOUTHWEST WIND GUSTS UP TO 25 KT AND SEAS UP TO 5 FT ACROSS THE OUTER COASTAL WATERS...AHEAD OF AN APPROACHING COLD FRONT. FRIDAY...WINDS AND SEAS DIMINISH BEHIND A COLD FRONT. && .HYDROLOGY... PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES IN PLACE WILL LINGER UNTIL THE COLD FRONT MOVES THROUGH LATER TONIGHT. THIS WILL SUPPORT LOCALLY HEAVY DOWNPOURS...AND COULD PRODUCE POCKETS OF URBAN/POOR DRAINAGE FLOODING TONIGHT. BUT LOW AND MID-LEVEL SOUTHWEST WINDS WILL KEEP STORMS MOVING FAIRLY WELL. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR ANZ254>256. && SYNOPSIS...BELK/RLG NEAR TERM...WTB SHORT TERM...RLG LONG TERM...BELK AVIATION...BELK/RLG MARINE...BELK/RLG HYDROLOGY...
Hazardous weather outlook, Aug 21, 4:03 AM EDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 403 AM EDT SUN AUG 21 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-220815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 403 AM EDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND HAIL. THEY MAY ALSO PRODUCE BRIEF HEAVY DOWNPOURS THAT COULD CAUSE LOCAL URBAN AND POOR DRAINAGE FLOODING. THE GREATEST RISK OF STRONGER THUNDERSTORMS SHOULD BE ACROSS SOUTHERN NEW HAMPSHIRE... CENTRAL AND WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. ANZ230>237-250-251-254>256-220815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 403 AM EDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 21, 4:51 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
451 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG KEENE 42.95N 72.30W
08/21/2011 CHESHIRE NH LAW ENFORCEMENT
LARGE LIMBS DOWN BLOCKING WASHINGTON AND MECHANIC
STREETS IN DOWNTOWN KEENE
0228 PM TSTM WND DMG WESTMORELAND 42.97N 72.45W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON SOUTH VILLAGE ROAD
0229 PM TSTM WND DMG SURRY 43.05N 72.33W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREE DOWN ACROSS ROAD ON ROUTE 12A NEAR FIRE STATION
0235 PM TSTM WND DMG WALPOLE 43.08N 72.43W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON KINGSBURY ROAD. LARGE LIMBS
DOWN ON COUNTY ROAD.
0237 PM TSTM WND DMG ALSTEAD 43.15N 72.37W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON WIRES ON ROUTE 12A. TREES AND WIRES DOWN
BLOCKING HIGH STREET.
0246 PM TSTM WND DMG KEENE 42.95N 72.30W
08/21/2011 CHESHIRE NH CO-OP OBSERVER
NUMEROUS REPORTS THROUGHOUT DOWNTOWN KEENE OF MULTIPLE
LARGE TREE LIMBS DOWN OBSTRUCTING SIDEWALKS AND ROADS.
ONE TREE STRUCK BY LIGHTNING AND ANOTHER TREE DOWN
ACROSS A PORTION OF A HOUSE.
0352 PM TSTM WND DMG HARTFORD 41.77N 72.68W
08/21/2011 HARTFORD CT AMATEUR RADIO
LARGE TREE DOWN ON HOUSE ON PLINY STREET
&&
KABSpecial weather statement, Aug 21, 7:11 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
711 PM EDT SUN AUG 21 2011
MAZ002-003-008-220015-
EASTERN FRANKLIN MA-WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
711 PM EDT SUN AUG 21 2011
AT 707 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
FREQUENT LIGHTNING 9 MILES WEST OF EAST WINDSOR...OR ABOUT 16 MILES
SOUTH OF NORTH ADAMS...MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...EAST WINDSOR...WORTHINGTON...
CUMMINGTON...CHESTERFIELD...PLAINFIELD...HAWLEY...GOSHEN...
MONROE...CHARLEMONT...ROWE...ASHFIELD...HEATH...BUCKLAND...CONWAY
AND SHELBURNE.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.
&&
LAT...LON 4239 7302 4263 7296 4266 7296 4266 7299
4268 7299 4270 7296 4270 7302 4274 7303
4274 7276 4246 7258 4239 7284 4236 7307
4239 7307
SIPPRELLLocal storm report, Aug 21, 8:04 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
804 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG KEENE 42.95N 72.30W
08/21/2011 CHESHIRE NH LAW ENFORCEMENT
LARGE LIMBS DOWN BLOCKING WASHINGTON AND MECHANIC
STREETS IN DOWNTOWN KEENE
0228 PM TSTM WND DMG WESTMORELAND 42.97N 72.45W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON SOUTH VILLAGE ROAD
0229 PM TSTM WND DMG SURRY 43.05N 72.33W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREE DOWN ACROSS ROAD ON ROUTE 12A NEAR FIRE STATION
0235 PM TSTM WND DMG WALPOLE 43.08N 72.43W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON KINGSBURY ROAD. LARGE LIMBS
DOWN ON COUNTY ROAD.
0237 PM TSTM WND DMG ALSTEAD 43.15N 72.37W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON WIRES ON ROUTE 12A. TREES AND WIRES DOWN
BLOCKING HIGH STREET.
0246 PM TSTM WND DMG KEENE 42.95N 72.30W
08/21/2011 CHESHIRE NH CO-OP OBSERVER
NUMEROUS REPORTS THROUGHOUT DOWNTOWN KEENE OF MULTIPLE
LARGE TREE LIMBS DOWN OBSTRUCTING SIDEWALKS AND ROADS.
ONE TREE STRUCK BY LIGHTNING AND ANOTHER TREE DOWN
ACROSS A PORTION OF A HOUSE.
0352 PM TSTM WND DMG HARTFORD 41.77N 72.68W
08/21/2011 HARTFORD CT AMATEUR RADIO
LARGE TREE DOWN ON HOUSE ON PLINY STREET
0758 PM TSTM WND DMG PLAINFIELD 42.52N 72.92W
08/21/2011 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON WIRES ON ROUTE 116
&&
EVTLocal storm report, Aug 21, 8:09 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
809 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG PLAINFIELD 42.52N 72.92W
08/21/2011 HAMPSHIRE MA AMATEUR RADIO
MULTIPLE TREES DOWN ON ROUTE 116...ROAD CLOSED
&&
CORRECTED EVENT TIME
EVTLocal storm report, Aug 21, 10:12 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1012 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG KEENE 42.95N 72.30W
08/21/2011 CHESHIRE NH LAW ENFORCEMENT
LARGE LIMBS DOWN BLOCKING WASHINGTON AND MECHANIC
STREETS IN DOWNTOWN KEENE
0228 PM TSTM WND DMG WESTMORELAND 42.97N 72.45W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON SOUTH VILLAGE ROAD
0229 PM TSTM WND DMG SURRY 43.05N 72.33W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREE DOWN ACROSS ROAD ON ROUTE 12A NEAR FIRE STATION
0235 PM TSTM WND DMG WALPOLE 43.08N 72.43W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON KINGSBURY ROAD. LARGE LIMBS
DOWN ON COUNTY ROAD.
0237 PM TSTM WND DMG ALSTEAD 43.15N 72.37W
08/21/2011 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON WIRES ON ROUTE 12A. TREES AND WIRES DOWN
BLOCKING HIGH STREET.
0246 PM TSTM WND DMG KEENE 42.95N 72.30W
08/21/2011 CHESHIRE NH CO-OP OBSERVER
NUMEROUS REPORTS THROUGHOUT DOWNTOWN KEENE OF MULTIPLE
LARGE TREE LIMBS DOWN OBSTRUCTING SIDEWALKS AND ROADS.
ONE TREE STRUCK BY LIGHTNING AND ANOTHER TREE DOWN
ACROSS A PORTION OF A HOUSE.
0352 PM TSTM WND DMG HARTFORD 41.77N 72.68W
08/21/2011 HARTFORD CT AMATEUR RADIO
LARGE TREE DOWN ON HOUSE ON PLINY STREET
0750 PM TSTM WND DMG PLAINFIELD 42.52N 72.92W
08/21/2011 HAMPSHIRE MA AMATEUR RADIO
MULTIPLE TREES DOWN ON ROUTE 116...ROAD CLOSED
&&
EVTThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 1:44 AM EDT | Special Marine Warning | BOX | 46 min | |
| Aug 22, 2:27 AM EDT | Special Marine Warning | BOX | 48 min | |
| Aug 22, 3:14 AM EDT | Special Marine Warning | BOX | 61 min | |
| Aug 22, 5:18 AM EDT | Special Marine Warning | BOX | 57 min |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.